# SDR AALA970106

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AA
- Make and model: Boeing 727223
- Aircraft serial: 20990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON UPPER FLANGE OF FLOORBEAM TOP AND BOTTOM SIDES, CPC C53-274-03 E58-4-8844.  CUT OUT CORRODED AREA AND INSTALLED FILLER AND STAINLESS .060 ANGLES (2) PER 53-10-8 PAGE 9A, 9B.  (M)
